# SDR R61A2019060150572

- Difficulty date: May 15, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 30,688 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK,  LEVEL 2 CORROSION WAS FOUND @ CENTER FUSELAGE III FLOOR STRUCTURE SUPPORT. SUPPORT WAS REPLACED IAW SRM 51-43-03, AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
